# SDR CALA2024111101102

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N62849
- Make and model: Boeing 737924ER
- Aircraft serial: 42204
- Aircraft time: 30,686 hours, 11,173 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING AND AFTER BRAKE APPLICATION LEFT BRAKES APPEARED TO GRAB AND AIRCRAFT PULLED LEFT FOUND BOTH MLG WITH COATING OF GRIT FROM RUNWAY CLEANED GRIT OFF BRAKES AS REQUIRED. JACKED LEFT MLG IN REFERENCE TO AMM 07-11-03-580-801. SPUN WHEELS, NO ISSUES FOUND. WHEELS SPUN SMOOTHLY; BRAKES DID NOT GRAB. PERFORMED BITE AACU OPS TEST IN REFERENCE TO AMM 32-42-00-720-801. BITE TEST GOOD.
